Volume 18, Issue 2
Coexistence States of a Strongly Coupled Prey-predator Model

Bin Chen

J. Part. Diff. Eq., 18 (2005), pp. 154-166.

Published online: 2005-05

Preview Purchase PDF 0 1325
Export citation
  • Abstract

This paper is concerned with a strongly coupled prey-predator model with homogeneous Dirichlet boundary conditions. The existence and uniqueness of coexistence states are discussed.

  • Keywords

Strongly coupled prey-predator model coexistence states bifurcation uniqueness

  • AMS Subject Headings

35J55 92C40 92D25.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-18-154, author = {}, title = {Coexistence States of a Strongly Coupled Prey-predator Model}, journal = {Journal of Partial Differential Equations}, year = {2005}, volume = {18}, number = {2}, pages = {154--166}, abstract = {

This paper is concerned with a strongly coupled prey-predator model with homogeneous Dirichlet boundary conditions. The existence and uniqueness of coexistence states are discussed.

}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5352.html} }
TY - JOUR T1 - Coexistence States of a Strongly Coupled Prey-predator Model JO - Journal of Partial Differential Equations VL - 2 SP - 154 EP - 166 PY - 2005 DA - 2005/05 SN - 18 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5352.html KW - Strongly coupled prey-predator model KW - coexistence states KW - bifurcation KW - uniqueness AB -

This paper is concerned with a strongly coupled prey-predator model with homogeneous Dirichlet boundary conditions. The existence and uniqueness of coexistence states are discussed.

Bin Chen . (2019). Coexistence States of a Strongly Coupled Prey-predator Model. Journal of Partial Differential Equations. 18 (2). 154-166. doi:
Copy to clipboard
The citation has been copied to your clipboard